I have unusual weight gain problems, what is the cause?

I’m 29 yrs. / female. I’ve troubles with my cholesterol levels and my weight. the problem started after I took these medicines (eltroxin 50 mcg,deltavit b12,inegy 10/20) for only one month starting from 1st June 2016, I gained 25 kg in 16 months even I work out three times a week and my eating habits never changed. I attached my blood tests history before and after the medicines.

Age: 29
Female
Medications: eltroxin 50 mcg,deltavit b12,inegy 10/20, now I’m just taking Omega-3
General Information: 4/12/2017 I had a pelvi-abdominal sonography only comment was “fatty liver”, Sometimes I’ve slight pain in my waist (right side). I experience pain in my feet (lower back) when I wake up in the morning, it disappears after couple of minutes.

Dr. Arti Sharma
Member
Dr. Arti Sharma

Hi! It is really unusual for a girl your age to have high cholesterol levels and significant weight gain.It could possibly be due to hormonal.changes in your body.High cholesterol levels can be seen if there is a family history of high cholesterol. Even if you do not have family history you need to start with cholesterol lowering drugs.Get a complete thyroid profile done including thyroid antibodies.Fatty liver is due to obesity.Are your menstrual cycles normal?If not then get evaluated for PCOD.I suggest that you see a good endocrinologist.Keep me posted!Take care!